# SDR AALA202405242859

- Difficulty date: May 6, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 64,050 hours, 37,306 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P6083
- Condition: Contaminated
- Location: Zone 100
- Part time: 20,215 hours, 8,756 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH AFT FLIGHT ATTENDANTS ADVISED STRONG ODOR EVENT STARTED APPROXIMATELY 10 MINUTES PRIOR TO LANDING. NOT NOTICEABLE IN THE FLIGHT DECK. SMELL MOSTLY DISSIPATED BY 10 MINUTES AFTER ARRIVAL AT GATE.   MAINTENANCE FOUND A RESIDUAL HYDRAULIC FLUID STREAK GOING FROM THE RIGHT-HAND MAIN LANDING GEAR WHEEL WELL TO THE APU INLET. MAINTENANCE NOTED THAT THERE WAS EVIDENCE THAT THE APU HAD INGESTED HYDRAULIC FLUID. MAINTENANCE CLEANED APU, RIGHT HAND WHEEL WELL AND THE LOWER FUSELAGE TO REMOVE THE RESIDUAL HYDRAULIC FLUID. A LEAK CHECK OF THE APU AND MAIN LANDING GEAR WHEEL WELLS WAS ACCOMPLISHED WITH NO LEAKS NOTED. MAINTENANCE ACCOMPLISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED.
